# SDR 9800946309

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 23ABC TO 41ABC, 51KJH TO 66KH, 35HJ TO 42HJK, 20AC TO 41ABC, 72R TO 73R, AND AT ROW 31KJH.  SECURED CONNECTORS, OPERATIONAL CHECK GOOD.
